# SDR 95ZZZX1853

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N170AL
- Make and model: Bell 206L-4
- Aircraft serial: 52063
- Engine: Allsn 250C30
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pc Filter
- Part number: 23033400
- Condition: Unbonded
- Location: Engine
- Part time: 1,718 hours
- Component: 23004545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND FILTER LOOSE IN FILTER BOWL.  FILTER ELEMENT WAS UNBONDED FROM FILTER CAP.  CAUSE UNKNOWN.
